Follow
Michiel Hochstenbach
Title
Cited by
Cited by
Year
A comparison of model reduction techniques from structural dynamics, numerical mathematics and systems and control
B Besselink, U Tabak, A Lutowska, N Van de Wouw, H Nijmeijer, ...
Journal of Sound and Vibration 332 (19), 4403-4422, 2013
3472013
A Jacobi--Davidson type SVD method
ME Hochstenbach
SIAM Journal on Scientific Computing 23 (2), 606-628, 2001
982001
Fractional Tikhonov regularization for linear discrete ill-posed problems
ME Hochstenbach, L Reichel
BIT Numerical Mathematics 51, 197-215, 2011
892011
An iterative method for Tikhonov regularization with a general linear regularization operator
ME Hochstenbach, L Reichel
The Journal of Integral Equations and Applications, 465-482, 2010
822010
Two-sided and alternating Jacobi–Davidson
ME Hochstenbach, GLG Sleijpen
Linear Algebra and its Applications 358 (1-3), 145-172, 2003
732003
A Jacobi--Davidson type method for the two-parameter eigenvalue problem
ME Hochstenbach, T Kosir, B Plestenjak
SIAM Journal on Matrix Analysis and Applications 26 (2), 477-497, 2004
722004
The jacobi–davidson method
ME Hochstenbach, Y Notay
GAMM‐Mitteilungen 29 (2), 368-382, 2006
642006
Harmonic and refined extraction methods for the singular value problem, with applications in least squares problems
ME Hochstenbach
BIT Numerical Mathematics 44, 721-754, 2004
612004
A Jacobi--Davidson method for solving complex symmetric eigenvalue problems
P Arbenz, ME Hochstenbach
SIAM Journal on Scientific Computing 25 (5), 1655-1673, 2004
542004
Regularization parameter determination for discrete ill-posed problems
ME Hochstenbach, L Reichel, G Rodriguez
Journal of Computational and Applied Mathematics 273, 132-149, 2015
502015
Backward error, condition numbers, and pseudospectra for the multiparameter eigenvalue problem
ME Hochstenbach, B Plestenjak
Linear algebra and its applications 375, 63-81, 2003
432003
A Jacobi--Davidson type method for a right definite two-parameter eigenvalue problem
ME Hochstenbach, B Plestenjak
SIAM Journal on Matrix Analysis and Applications 24 (2), 392-410, 2002
432002
Polynomial two-parameter eigenvalue problems and matrix pencil methods for stability of delay-differential equations
E Jarlebring, ME Hochstenbach
Linear Algebra and its Applications 431 (3-4), 369-380, 2009
412009
Harmonic and refined Rayleigh–Ritz for the polynomial eigenvalue problem
ME Hochstenbach, GLG Sleijpen
Numerical Linear Algebra with Applications 15 (1), 35-54, 2008
412008
Controlling inner iterations in the Jacobi–Davidson method
ME Hochstenbach, Y Notay
SIAM journal on matrix analysis and applications 31 (2), 460-477, 2009
402009
A Jacobi–Davidson type method for the generalized singular value problem
ME Hochstenbach
Linear Algebra and its Applications 431 (3), 471-487, 2009
392009
Alternatives to the Rayleigh quotient for the quadratic eigenvalue problem
ME Hochstenbach, HA van der Vorst
SIAM Journal on Scientific Computing 25 (2), 591-603, 2003
382003
On linearizations of the quadratic two-parameter eigenvalue problem
ME Hochstenbach, A Muhič, B Plestenjak
Linear algebra and its applications 436 (8), 2725-2743, 2012
332012
Solving singular generalized eigenvalue problems by a rank-completing perturbation
ME Hochstenbach, C Mehl, B Plestenjak
SIAM Journal on Matrix Analysis and Applications 40 (3), 1022-1046, 2019
312019
Subspace extraction for matrix functions
M Hochbruck, ME Hochstenbach
preprint, 2005
312005
The system can't perform the operation now. Try again later.
Articles 1–20